# SDR FDEA202112042990

- Difficulty date: December 4, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N122FE
- Make and model: Boeing 767-300
- Aircraft serial: 42715
- Aircraft time: 12,007 hours, 5,048 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE APPROX. STA 532, STR 39L. MWT 0000530614 : TURCOTTE, GARRETT S - 05-DEC-2021 15:18  INSTALLED REPAIR DOUBLER REF 767 SRM 53-00-01-2R REPAIR 1 AT SAT 532 STR 39 L
